# SDR USAA2010060191052

- Difficulty date: May 12, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- Aircraft time: 61,202 hours, 38,197 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26603144SP
- Part serial: 0529
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q3 - MAJOR REPAIR - DELAMINATION ON NR 4 SLAT UPPER SURFACE AT OUTBOARD END.  REPAIRED NR 4 SLAT UPPER SURFACE AT OUTBOARD END IAW B737 SRM 51-70-10.
